Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have iron deficiency due to Hiatus Hernia. Taking Livogen as vitamin supplement is permitted?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Question
Taking Livogen as vitamin supplement is permitted? I have iron deficiency anemia due to Hitas Hernia.pl suggest
Posted Sun, 15 Sep 2013 in General Health
 
 
Answered by Dr. Pankaj Malhan 17 minutes later
Hi

Thanks for asking.

Livogen contain iron supplement so is a good medicine to take in case of iron deficiency.

Before starting the iron therapy it is very important to look for the cause by doing iron studies as well as peripheral blood film.

Supplementa needs to be taken for a long period to replenish the body stores.

Thanks.

Please let me know any follow up queries.
Above answer was peer-reviewed by
 
Follow-up: Have iron deficiency due to Hiatus Hernia. Taking Livogen as vitamin supplement is permitted? 2 hours later
The blood test result says HB count was less due to anemia due to iron deficiency.But normal iron content in the body was present.
As I have mentioned it was diagnosed in the upper endoscopy test that moderate "hiatal hernia". My family physician said iron deficiency is due that also. After taking Livogen for 6 months the iron levels have gone up and I was advised to stop. Pl Help
 
 
Answered by Dr. Pankaj Malhan 45 minutes later
Hiatus hernia can not cause iron deficiency unless there is gastrointestinal bleeding.

If the iron levels and haemoglobin has come back to normal , you can stop the iron tablets.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor